Our expert says:
Hello Great !
Yes, very annoying. Of course you're none the less great for temporarily reduced ejaculation / orgasm problems. While that range of side-effects can occur with any of the SSRI family of antidepressants, we seem to vary in how sensitive we are to side-effects in particular drugs within that family, so any other SSRI might suit you better, with less of the side-effects. Of the non-SSRI antidepressants, Serzone seems to have less sexual side-effects. Discuss this problem with your shrink, and consider alternatives, with him / her
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.